Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Odd triperfect numbers

Author: Masao Kishore
Journal: Math. Comp. 42 (1984), 231-233
MSC: Primary 11A25
MathSciNet review: 725999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an odd triperfect number has at least ten distinct prime factors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society